National Changhua University of Education Institutional Repository : Item 987654321/8928
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16822361      在线人数 : 135
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8928

题名: Systems of Nonempty Intersection Theorems With Applications
作者: Lai-Jiu Lin;Chih-Sheng Chuang
贡献者: 數學系
关键词: Systems of nonempty intersection theorems;Systems of quasi-KKM problems;Systems of quasi-variational inclusions problems;Systems of quasi-variational disclusions problems;Maximal element theorem;Variational inequality;Fixed point
日期: 2008-12
上传时间: 2011-05-10T06:50:48Z
出版者: Elsevier Science
摘要: In this paper, we study the systems of nonempty intersection theorems. By the systems of nonempty intersection theorems,
we can study the existence theorem of systems of quasi-KKM problems, the existence theorems of systems of quasi-variational
inclusions problems, the existence theorems of systems of quasi-variational disclusions problems, and fixed point theorem.We also
establish some of their equivalent relations.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 69(11):4063-4073
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML605检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈